# SDR UPS06247285

- Difficulty date: June 15, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 58,465 hours, 30,380 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Intercostal
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 SLAT AT O/B TRACK ATTACHMENT TO SLAT, CRACK ON INTERCOSTAL.  FASTENERS REMOVED IAW SRM 51-30-02 AND CRACK CUTOUT IAW SRM 57-50-03.  O/B SLAT TRACK DISPLACED AT FWD ATTACHMENT AREA IAW OHM 57-51-51.  REPAIR DOUBLER FABRICATED IAW SRM 57-50-3.  CAD PLATING CARRIED OUT IAW SOPM 20-42-10.  REPAIR INSTALLED IAW SRM 57-50-3.  FASTENERS INSTALLED IAW SRM 51-30-02.  SLAT TRACK AND FWD ATTACHMENTS RE-INSTALLED IAW AMM 27-81.
